# SDR CALA9900989

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Nlg Sensor
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION ON TAKEOFF FROM IAH.  THE GEAR HANDLE WAS EXTENDED, BUT THE LIGHT REMAINED ON WITH THE GEAR DOOR OPEN LIGHT ILLUMINATING INTERMITTENTLY.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND WIRE PULLED FROM PIN AT CONNECTOR R5-1156. THE CONNECTOR WAS REPLACED.  THE NOSE GEAR WAS SWUNG AND OPERATION CHECKED GOOD IAW MM 32-60-05.
